Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 36 (1981), 305-314
DOI: https://doi.org/10.1090/S0025-5718-81-99782-9
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard Askey, Orthogonal Polynomials and Special Functions, Regional Conference Series in Appl. Math., No. 21, SIAM, Philadelphia, Pa., 1975. MR 0481145 (58:1288)
  • [2] E. B. Christoffel, "Sur une classe particulière de fonctions entières et de fractions continues," Ann. Mat. Pura Appl. (2), v. 8, 1877, pp. 1-10. [Also in: Ges. Math. Abhandlungen II, pp. 42-50.]
  • [3] Géza Freud, Orthogonale Polynome, Birkhäuser, Basel, 1969; English transl., Pergamon Press, New York, 1971.
  • [4] Ja. L. Geronimus & G. Szegö, Orthogonal Polynomials, Amer. Math. Soc. Transl. (2), vol. 108, Amer. Math. Soc., Providence, R. I., 1977, pp. 37-130.
  • [5] Paul G. Nevai, Orthogonal Polynomials, Mem. Amer. Math. Soc., Vol. 18, No. 213, Amer. Math. Soc., Providence, R. I., 1979. MR 519926 (80k:42025)
  • [6] Gabor Szegö, Orthogonal Polynomials, 4th ed., Amer. Math. Soc. Colloq. Publ., Vol. 23, Amer. Math. Soc., Providence, R. I., 1975. MR 0372517 (51:8724)
  • [1] Math. Comp., v. 1, 1945, pp. 442-443.
  • [2] Math. Comp., v. 14, 1960, pp. 381-382.
  • [3] Math. Comp., v. 14, 1960, pp. 401-403.
  • [4] Math. Comp., v. 17, 1963, p. 102.
  • [5] Math. Comp., v. 20, 1966, p. 468.
  • [6] Math. Comp., v. 20, 1966, pp. 616-619.
  • [7] Math. Comp., v. 21, 1967, pp. 293-294.
  • [8] Math. Comp., v. 22, 1968, pp. 903-907. MR 0239122 (39:481)
  • [9] Math. Comp., v. 23, 1969, pp. 468-469, 891-892. MR 0415968 (54:4045)
  • [10] Math. Comp., v. 24, 1970, p. 241.
  • [11] Math. Comp., v. 25, 1971, p. 200. MR 0400620 (53:4451)
  • [12] Math. Comp., v. 26, 1972, pp. 305, 599.
  • [13] Math. Comp., v. 27, 1973, pp. 451-452. MR 0415972 (54:4049)
  • [14] Math. Comp., v. 30, 1976, p. 899.
  • [15] Math. Comp., v. 31, 1977, p. 614.
  • [16] Math. Comp., v. 32, 1978, p. 318.
  • [17] Math. Comp., v. 33, 1979, p. 433. MR 514840 (80c:12004b)
  • [18] R. G. Medhurst & J. H. Roberts, "Evaluation of the integral $ {I_n}(b) = (2/\pi )\smallint _0^\infty {(\sin x/x)^n} \cdot \cos bx\,dx$," Math. Comp., v. 19, 1965, pp. 113-117. MR 0172446 (30:2665)
  • [19] R. Thompson, "Evaluation of $ {I_n}(b) = (2/\pi )\smallint _0^\infty {(\sin x/x)^n}\cos bx\,dx$ and of similar integrals," Math. Comp., v. 20, 1966, pp. 330-332, 625. See also Math. Comp., v. 23, 1969, p. 219. MR 0192634 (33:859)
  • [20] H. E. Fettis, "More on the integral $ {I_n}(b) = (2/\pi )\smallint _0^\infty {(\sin x/x)^n}\cos bx\,dx$," Math. Comp., v. 21, 1967, pp. 727-730.
  • [21] W. Sollfrey, "On a Bessel function integral," SIAM Rev., v. 9, 1967, pp. 586-589. MR 0217992 (36:1081)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-81-99782-9
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society